# SDR AALA202111155520

- Difficulty date: November 12, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 79,898 hours, 10,341 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0202365001
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD FACING LEFT AISLE CLOSET EDGE BY L1 DOOR EMERGENCY PATHWAY LIGHT BROKEN. CLOSET EDGE L1 EMERGENCY LT ASSEMBLY REPLACED PER AMM 33-51-05.
